Depo injection Watch

Anonymous #1
#1
Report Thread starter 2 days ago
#1
Is it possible for the injection to cause painful intercourse and pain afterwards? I have been tested and all my results come back clear.
I am thinking of coming off it as the pain only started when I got the injection 5 months ago, can anyone relate or help me please?
0
reply
BurstingBubbles
Badges: 20
Rep:
?
#2
Report 2 days ago
#2
(Original post by Anonymous)
Is it possible for the injection to cause painful intercourse and pain afterwards? I have been tested and all my results come back clear.
I am thinking of coming off it as the pain only started when I got the injection 5 months ago, can anyone relate or help me please?
Charlotte's Web may be able to help with this
0
reply
Charlotte's Web
Badges: 21
Rep:
?
#3
Report 2 days ago
#3
(Original post by Anonymous)
Is it possible for the injection to cause painful intercourse and pain afterwards? I have been tested and all my results come back clear.
I am thinking of coming off it as the pain only started when I got the injection 5 months ago, can anyone relate or help me please?
It's unlikely. It would be worth making an appointment with your sexual health nurse just to check that everything is OK. Painful intercourse (if new) is likely to be stress related, a urinary tract infection or a sexually transmitted disease. It's rare for contraception to cause this unless you're experiencing vaginal dryness.
0
reply
Anonymous #1
#4
Report Thread starter 2 days ago
#4
(Original post by Charlotte's Web)
It's unlikely. It would be worth making an appointment with your sexual health nurse just to check that everything is OK. Painful intercourse (if new) is likely to be stress related, a urinary tract infection or a sexually transmitted disease. It's rare for contraception to cause this unless you're experiencing vaginal dryness.
Yeah I went to the doctors and got a swab test for everything including STIs and they all came back clear. And I told them about the pain and that’s why I had the tests and they were all fine so just worrying what else it may be. Thankyou for your help
0
reply
Royal Oak
Badges: 19
Rep:
?
#5
Report 2 days ago
#5
I was on the depo injection and will never go back on it again.
0
reply
Anonymous #2
#6
Report 2 days ago
#6
(Original post by Royal Oak)
I was on the depo injection and will never go back on it again.
Can I ask why? I've been considering switching to the depo injection.
Posted on the TSR App. Download from Apple or Google Play
0
reply
Royal Oak
Badges: 19
Rep:
?
#7
Report 2 days ago
#7
(Original post by Anonymous)
Can I ask why? I've been considering switching to the depo injection.
I had some pretty bad side effects and everyone I know or who knows somebody who's been on it has had side effects too. For me it was mainly weight gain and destruction of my sex drive. Also, I bled every months whilst on it (my first month was all month) and then when I came of it I didn't have a period for nine months and this didn't helpt the weight gain either. I also think my mood was quite negatively affected when I first went on it.

But the bonus is that I obviously didn't get pregnant while on it and it's a very easy form of contraception to take. I.e. no remembering pills or funny objects under your skin or up your vagina. It might work with no side-effects for you!
0
reply
Anonymous #2
#8
Report 2 days ago
#8
(Original post by Royal Oak)
I had some pretty bad side effects and everyone I know or who knows somebody who's been on it has had side effects too. For me it was mainly weight gain and destruction of my sex drive. Also, I bled every months whilst on it (my first month was all month) and then when I came of it I didn't have a period for nine months and this didn't helpt the weight gain either. I also think my mood was quite negatively affected when I first went on it.

But the bonus is that I obviously didn't get pregnant while on it and it's a very easy form of contraception to take. I.e. no remembering pills or funny objects under your skin or up your vagina. It might work with no side-effects for you!
I hope so. I've been on the implant for 9 years and suffered weight gain, terrible mood swings and anxiety, acne and migraines. But on the plus sides no periods which was ideal as I was having heavy painful periods that could last up to 6 weeks at a time. But now my options are limited I can't have an iud and they won't try me back on the pill because of the migraines even though I'm 99% certain they started because of the implant. So now it's looking like the injection or patch. I guess I'll start with the patch first. I wish they'd just let me have a hysterectomy I don't want kids and I'm literally cripple with pain when I'm "on".
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts

All the exam results help you need

1,752

people online now

225,530

students helped last year
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you going to self-release into Clearing?

Yes I've pressed the button (65)
17.81%
No I'm happy with my uni offer (229)
62.74%
Not yet but I am planning to (19)
5.21%
Not yet but I might (52)
14.25%

Watched Threads

View All
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise